Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

High TSH level, losing weight. On thyronorme. Why?

Iam sixty , suffering from high TSH from last three years, Iam taking thyronome 75 regularly. though I have higher TSH level but I am loosing weight slowly instead of gaining. in last 3 years I lost 8 Kg wt.I have been trying to regain my wt. but I could not. My blood prfile is normal , blood sugar normal, appetite also good., ultrasound , CT Scane also normal, even though loosing of wt, is still continuing , please advice me in this regard.
Asked On : Mon, 25 Mar 2013
Answers:  2 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thank you for using health care magic
i will like to know your T3 T4 levels.. its important in your case..but since you taking thyronome mostly you having hypothyroid.. you are loosing weight probably becuase may be thyronome 75 is high dose for you and thyroxine is making you loose weight.. do your T3 T4 level.. if they are not elevated then there can be some other etiology for your weight loss..
consult near by physician ..
Answered: Mon, 15 Jul 2013
I find this answer helpful
General & Family Physician Dr. Akhtarhusian Ghausi's  Response
Thank for choosing HCM, You have not mentioned the level of T3 and T4, it is also matters in your case, if you are hypothyroid then loosing a wait is uncommon, loss of wait is not because of your thyroid dysfunction, there must be some other etiology which could be responsible for this,,, Please discus it with your physician,, and be in touch with HCM,, Have good day.
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor